MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. POWER X1

FERNO-WASHINGTON, INC. POWER X1
Model Number 0015807
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The end user reported while unloading a patient from the ambulance the head end wheels of the stretcher caught the ambulance bumper and the stretcher twisted to the patient right and fell to the ground.The patient remained restrained to the stretcher but did sustain a small laceration to the elbow.The patient was evaluated and discharged from the er.There was not injury to the medics.The end user is an authorized field technician and advised that they conducted an evaluation and preventive maintenance on the stretcher.There was no allegation of a product malfunction contributing to the reported incident.

Brand Name
POWER X1
Common Device Name
POWER X1
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key24159330
Report Number1523574-2026-00006
Device Sequence Number18420028
Product Code FPO
UDI-Device Identifier00190790002183
UDI-Public(01)00190790002183(11)210406
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015807
Device Catalogue Number0015807
Device Lot NumberM945930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight181 KG